# SDR AALA202510235627

- Difficulty date: October 19, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 82,214 hours, 34,499 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38007081WGEN
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT GOT FUMES OF BURNT PLASTIC THROUGH 8000 FT.  UPON LANDING FA'S REPORTED SMELLS OF BURNT OIL AND DIRTY SOCKS.  MAINTENANCE REPLACED APU.
